• A
  • A
  • A
  • АБB
  • АБB
  • АБB
  • А
  • А
  • А
  • А
  • А
Обычная версия сайта

Статья

On the existence of solutions of the first boundary value problem for elliptic equations on unbounded domains

International Journal of Pure and Applied Mathematics. 2013. Vol. 88. No. 4. P. 499-522.

In this paper we consider the first boundary value problem for elliptic systems, defined on unbounded domains, which solutions satisfy a condition of finiteness of the Dirichlet integral, also known as the energy integral.